# SDR DALA2022030801498

- Difficulty date: March 7, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 66,231 hours, 30,642 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 REMOVED LANDING GEAR SELECTOR VALVES 40GA AND 41GA BECUASE THEY WERE CORRODED. CORRECTIVE ACTION: REPLACED VALVES PER A320 AMM 32-31-34. OK FOR SERVICE. (2147999)
